Usually when I take Prometrium, I start AF before I'm done with the pills or the day after I quit taking them. There was only once when I didn't start at all until 5 days after finishing the pills. I usually spot the first day, then it's heavy for 2 or more days and then it winds down within a week.
This time, I had intensely painful ovaries on the 9th day and some spotting. I didn't take the last pill because I felt like any more hormones in my system and my ovaries would literally burst. I thought that since I was already spotting that AF would be heavy the next day. But it was only light and today I'm back to spotting.
My ovaries have calmed down some and my uterus is mildly cramping. Definitely not my norm for AF!! I'm definitely kicking myself for stopping temping after I saw spotting, but I doubt it would clear up my confusion.
Come on AF and show your ugly face so we can get on with things!